# SDR DALA1115279870

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200 Lbl 1-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200, LBL 1 TO 20, FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE MORE THAN 50 PERCENT, REMOVED FLOOR SUPPORT. RECEIVED NEW PN 52652479, TRIMMED, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED NEW SUPPORT IAW SRM 51-10-3, 53-01 FIG 1, 51-10-4, 51-30-5.  REQUIRED INSP COMPLETED.
